Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 260326, 7 pages
http://dx.doi.org/10.1155/2014/260326
Research Article

Double Sequence Spaces by Means of Orlicz Functions

1Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India
3School of Mathematics, Shri Mata Vaishno Devi University, Katra, Jammu and Kashmir 182320, India

Received 8 April 2014; Accepted 23 July 2014; Published 18 August 2014

Academic Editor: Ljubisa Kocinac

Copyright © 2014 Abdullah Alotaibi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdullah Alotaibi, M. Mursaleen, and Kuldip Raj, “Double Sequence Spaces by Means of Orlicz Functions,” Abstract and Applied Analysis, vol. 2014, Article ID 260326, 7 pages, 2014. doi:10.1155/2014/260326